# SDR USAA20091021EM074

- Difficulty date: October 20, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001215
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE AFT FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT CHARGER INDICATOR INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY FLASHLIGHT.
